# SDR 2002FA0000617

- Difficulty date: April 11, 2002
- Submitted: May 13, 2002
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: GA12PO201
- Part serial: C95132
- Condition: Failed
- Location: Cell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOTATION DEVICE FAILED MFG RECOMMEDNED 2 PSI PRESSURE TEST.
